# SDR 20001228AP001

- Difficulty date: August 28, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Shorted
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 9141 - TPA-RSW - DURING FLIGHT, LEFT ENGINE FIRE INDICATION OCCURRED.  PRECAUTIONARY SHUTDOWN AND DISCHARGE OF ENGINE FIRE BOTTLE CARRIED OUT.  REMOVED AND REPLACED LEFT ENGINE FORWARD FIRE LOOP DUE TO SHORT.  REPLACED LEFT ENGINE FIRE BOTTLE.  (M)
